# SDR SIMA201911132001

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,880 hours, 32,574 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548318
- Part serial: 1356
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING FA REPORTED A BURNING SMELL IN GALLEY AREA-C/A-PERFORMED FIM TASK 21-20-00-810-801-A- FOUND FWD FA HAND MIC TO HAVE AN ELECTRICAL BURNT SMELL.CHECKED GENERAL CONDITION OF PLUG NO DEFECTS NOTED  REMOVED AND REPLACED FWD FA HAND MIC IAW AMM 23-31-03. OPS CHECK GOOD.
